# SDR ASAA0873906

- Difficulty date: November 19, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8550533
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY DOOR CUTOUT AFT FRAME BS 360 BL 0 HAS MECHANICAL DAMAGE ON FITTING SUPPORT. R&R LOCK SUPPORT FITTING.
